Pacific Journal of Mathematics

Iwasawa theory for the anticyclotomic extension.

Rodney I. Yager

Article information

Source
Pacific J. Math., Volume 119, Number 2 (1985), 489-495.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706168

Mathematical Reviews number (MathSciNet)
MR803132

Zentralblatt MATH identifier
0603.12004

Subjects
Primary: 11R23: Iwasawa theory
Secondary: 11G05: Elliptic curves over global fields [See also 14H52]

Citation

Yager, Rodney I. Iwasawa theory for the anticyclotomic extension. Pacific J. Math. 119 (1985), no. 2, 489--495. https://projecteuclid.org/euclid.pjm/1102706168


Export citation

References

  • [C-W] J. Coates and A. Wiles, On p-adic L-functions and elliptic units,J. Austral. Math. Soc, 26 (1978), 1-25.
  • [R] G. Robert, Uniteselliptiques, Bull. Soc. Math. France Memoire, 36 (1973).
  • [S] E. de Shalit, Thesis, Princeton University, to appear.
  • [Y] R. Yager, On two variable p-adic L-functions, Ann. Math., 115 (1982), 411-449.